Download this article
 Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Tiling annular regions with skew and T-tetrominoes

Amanda Bright, Gregory J. Clark, Charles Lundon, Kyle Evitts, Michael P. Hitchman, Brian Keating and Brian Whetter

Vol. 10 (2017), No. 3, 505–521

In this paper, we study tilings of annular regions in the integer lattice by skew and T-tetrominoes. We demonstrate the tileability of most annular regions by the given tile set, enumerate the tilings of width-2 annuli, and determine the tile counting group associated to this tile set and the family of all width-2 annuli.

tilings, tile counting group, annular regions, integer lattice, skew and T-tetrominoes
Mathematical Subject Classification 2010
Primary: 52C20
Received: 23 February 2016
Accepted: 31 May 2016
Published: 14 December 2016

Communicated by Arthur T. Benjamin
Amanda Bright
Department of Mathematics
University of Missouri-Columbia
Columbia, MO 65211
United States
Gregory J. Clark
Department of Mathematics
University of South Carolina
Columbia, SC 29208
United States
Charles Lundon
Department of Mathematics
Linfield College
McMinnville, OR 97128
United States
Kyle Evitts
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States
Michael P. Hitchman
Department of Mathematics
Linfield College
McMinnville, OR 97128
United States
Brian Keating
Department of Mathematics
California Polytechnic State University
San Luis Obispo, CA 93407
United States
Brian Whetter
Department of Mathematics
Western Washington University
Bellingham, WA 98225
United States